Show simple item record

dc.contributor.authorFeng, Hanying ( )
dc.contributor.authorXu, Rui ( )
dc.contributor.authorLiu, Qiming ( )
dc.contributor.authorYang, Pinghua ( )
dc.date.accessioned2021-01-27T20:51:42Z
dc.date.available2021-01-27T20:51:42Z
dc.date.issued2003-10-20
dc.identifier.citationFeng, H., Xu, R., Liu, Q., & Yang, P. (2003). Limit cycles for a class of polynomial systems and applications. Electronic Journal of Differential Equations, 2003(105), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13156
dc.description.abstractIn this paper, we study the existence and uniqueness of limit cycles for a particular polynomial system. Some known results are extended and improved.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPolynomial systemsen_US
dc.subjectLimit cyclesen_US
dc.subjectExistenceen_US
dc.subjectUniquenessen_US
dc.titleLimit cycles for a class of polynomial systems and applicationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record